Régularité de l'enveloppe convexe

Translated title of the contribution: Differentiability of convex envelopes

Bernd Kirchheim, Jan Kristensen

Research output: Contribution to journalArticle

28 Citations (Scopus)

Abstract

We prove that the convex envelope of a differentiable, or C1,a-function f is C1, or C1,a respectively, provided only that the function satisfies the very mild growth condition that f(x) tends to +8 if |x| does so. © 2001 Académie des sciences/Éditions scientifiques et médicales Elsevier SAS.

Translated title of the contributionDifferentiability of convex envelopes
Original languageFrench
Pages (from-to)725-728
Number of pages4
JournalComptes Rendus de l'Académie des Sciences - Series I - Mathematics
Volume333
Issue number8
DOIs
Publication statusPublished - Oct 2001

Fingerprint Dive into the research topics of 'Differentiability of convex envelopes'. Together they form a unique fingerprint.

  • Cite this